MURAL - Maynooth University Research Archive Library



    Items where Author is "Perez-Gonzalez, Fernando"


    Up a level
    Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
    Group by: Item Type | Date | No Grouping
    Jump to: Article
    Number of items: 1.

    Article

    O'Farrell, Anthony G. and Perez-Gonzalez, Fernando (1992) Pointwise bounded approximation by polynomials. Mathematical Proceedings of the Cambridge Philosophical Society, 112 (1). pp. 147-155. ISSN 1469-8064

    This list was generated on Fri May 27 23:27:36 2022 UTC.